FIND THE ANSWERS

Why do you have a increase in muscle spasms when you take metformin?

Answer this question

  • Why do you have a increase in muscle spasms when you take metformin?


Answers

Leg Cramps & Metformin ... Hi t2 on MET and my foot ,ankle has been killing me? how do you guys ease the ... Plus you don't have to remember to take ...
Read more
Positive: 59 %
Do you take a diuretic, ... Painful muscle spasms? Muscle cramping? ... What can you do to increase magnesium intake?
Read more
Positive: 56 %

More resources

Diabetes and urination problems often occur together. ... Should You Take Diabetes Medications When You're Sick and ... Do You Have Delayed Gastric ...
Read more
Positive: 59 %
Why Do You ... ACHOO!? ... Who should not take metformin? ... tell your doctor or pharmacist if you are allergic to metformin; or if you have any other ...
Read more
Positive: 54 %
Metformin and weakness. ... I read something about Metformin that said if you have weakness, to not take Metformin and I sure don ... Do you have any ...
Read more
Positive: 40 %
Muscle spasms often occur when a muscle ... You have a muscle spasm that does not stop and it ... Things you can do to lessen the chance of muscle cramps ...
Read more
Positive: 17 %

Show more results

Anonymous84720
Login to your account
Create new account